# SDR UIEA2024011500014

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 101,390 hours, 24,497 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286G
- Part serial: 05550
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AT 80 KNOTS " LH FUEL SYS PRESS" EICAS MSG. REJECTED T/O AT 90 KNOTS. QRH PERFORMED.( PERFORMED FIM 28-22-826 NO DEFECT NOTED. SYSTEM OPS CHECKS GOOD. R/R LH AUX TANK OVERRIDE PUMP IAW AMM 28-22-05, OPS CHECK IS GOOD AT THIS TIME. LEAK CHECK GOOD. R/R LH FUEL OVERRIDE PRESS SW AS PRECAUTIONARY IAW B767 AMM 28-42-01, OPS CHECK GOOD. NO DEFECTS NOTED, LEAK CHECK GOOD. R/R RELAY K329 LEFT FUEL OVERRIDE PUMP CONT. PER B767 WDM 28-22-12, OPS CHECK GOOD. )
